# SDR DHL2001745006

- Difficulty date: July 29, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE PANEL BRACKETS BELOW OUTBD END OF NR 13 SPOILER CRACKED LT WING LEADING EDGE VENT PANEL OUTER SKIN MISSING COVE PANEL BRACKETS BELOW OUTBD END NR 12 SPOILER BROKEN OUT. REMOVED & REPLACED 1 EA T/E COVE PNL SUPPORT CHANNEL PER B727 SRM  51-10-1 & 51-30-2.  REPAIRED BY FIBERGLASS OVERLAY REPAIR IAW B727 SRM 51-40-8.
